# SDR UIEA2011012400123

- Difficulty date: January 24, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 74,044 hours, 14,432 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 2184 S39r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, BS 2184 FUSELAGE SKIN AT STRINGER 39R, FOUND CRACKED DURING INSPECTION.  REPAIRED USING GAUGE 0.071" DOUBLER 10.5 X 7.3". HOLES PICKED UP AND PROTECTED PER SRM 51-30-02. FRAME, WEB, CLIPS AND STIFFERNERS INSTALLED.  SKIN REPAIR IS CAT B. PER SRM 53-30-03. PG 2M AND 2D. INSPECTION THRESHOLD STARTS FROM REPAIR INSTALLATION. AT INTERVAL 6000 FLT CYCLES TO DO INTERNAL HIGH FREQUENCY EDDY CURRENT PER NDT PT 6 51-00-00 FIG 4.
